# SDR SWIA202161270

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H FLOOR SILL IS CORRODED FROM FS349 TO FS394    (C-CHECK RO 9-30-21)    CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS FOR LH FS349.00 - FS360.00. CORROSION DAMAGE BETWEEN FS360.00 AND FS394.00  TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREAS ARE WITHIN LIMITS. REF REO 601R-53-21-3482 REV -- DATED 2021-08-25. COMPLIED WITH TASK CARD 51-900-1003-SKY
